Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AndD

Post Accutane 6 months or so- A new problem

Hi All,

Post taner here, was on a 80mg a day course for about 7 months which i finsihed 6 months ago. First the good news, no severe acne, still the odd spots though not as bad as it used to be.

Anyway, wanted to know if any1 else ended up developing a red scaly little red spots rash whcih comes and goes. I think it is triggered now by food to some extent. Anyway may be rosacea I have developed, which can get quite bad sometimes.

Wanted to know if any other post taners expereienced this and if so what they did to resolve it, if they have.

Thanks

AndD

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×